Alert archive / Louisiana / Tornado Warnings in 2010

Tornado Warning 24, NWS Shreveport, LA

April 24, 2010Lincoln Parish, Union Parish, Louisiana; Union County, Arkansas

NWS Shreveport, LA issued this tornado warning at Apr 24, 2010, 6:23 AM CDT for Lincoln Parish, Union Parish, Louisiana; Union County, Arkansas. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2010, 6:23 AM CDT (11:23 UTC)
Expired
Apr 24, 2010, 7:15 AM CDT
In force
52 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Union County, AR, Lincoln Parish, LA, Union Parish, LA

The radar

The Shreveport radar (KSHV), 133 km from the middle of the area, began a volume at 11:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 6:40 AM CDTHAIL 1.256 Sse Spearsville, LA
Apr 24, 6:57 AM CDTTORNADO10 Ne Farmerville, LAAN EF0 TORNADO TOUCHED DOWN ON GAME RESERVE ROAD BETWEEN TENNESSEE ROAD AND ANDREWS ROAD IN UNION PARISH. SEVERAL SMALL TREES AND TREE BRANCHES WERE SNAPPED. THE DAMAGE PATH WAS ABOUT 1/2 MILE LONG AND 75 YARDS WIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 1:50 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 11.4 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2010-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2092 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2010-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2092 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
810 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

136 
WFUS54 KSHV 241123
TORSHV
ARC139-LAC061-111-241215-
/O.NEW.KSHV.TO.W.0024.100424T1123Z-100424T1215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
623 AM CDT SAT APR 24 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
  UNION PARISH IN NORTH CENTRAL LOUISIANA...
  SOUTH CENTRAL UNION COUNTY IN SOUTH CENTRAL ARKANSAS...

* UNTIL 715 AM CDT

* AT 620 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 17 MILES SOUTH
  OF BERNICE...OR NEAR GRAMBLING...MOVING NORTHEAST AT 60 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FARMERVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WARNING MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE
STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO
DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...
MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM
WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3252 9266 3258 9275 3310 9257 3291 9207
      3289 9207
TIME...MOT...LOC 1123Z 210DEG 52KT 3262 9267

$$

PARKER
1 follow-up statement
018 
WWUS54 KSHV 241147
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
647 AM CDT SAT APR 24 2010

LAC061-241156-
/O.CAN.KSHV.TO.W.0024.000000T0000Z-100424T1215Z/
LINCOLN LA-
647 AM CDT SAT APR 24 2010

...THE TORNADO WARNING FOR LINCOLN PARISH IS CANCELLED...

LAT...LON 3275 9254 3276 9261 3310 9257 3291 9207
      3289 9207
TIME...MOT...LOC 1146Z 210DEG 52KT 3283 9250

$$

ARC139-LAC111-241215-
/O.CON.KSHV.TO.W.0024.000000T0000Z-100424T1215Z/
UNION AR-UNION LA-
647 AM CDT SAT APR 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR UNION
COUNTY...AND UNION PARISH...

AT 643 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A TORNADO.  THIS TORNADO WAS LOCATED NEAR SHILOH...OR 19 MILES
NORTH OF RUSTON...MOVING NORTHEAST AT 60 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CANBEAL...MOUNT UNION...CONWAY...QUIGLEY...LARAN...LOCKHART...
TRUXNO...MARION...OAKLAND...DEAN AND CECIL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3275 9254 3276 9261 3310 9257 3291 9207
      3289 9207
TIME...MOT...LOC 1146Z 210DEG 52KT 3283 9250

$$

PARKER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 24, 6:07 AM CDT, 16 minutes earlier.

Area forecast discussion, Apr 24, 6:07 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
607 AM CDT SAT APR 24 2010

.UPDATE...

WENT AHEAD AND REMOVED MUCH OF EAST TEXAS...PORTIONS OF SOUTHWEST
ARKANSAS...AND MCCURTAIN COUNTY FROM TORNADO WATCH 89. THIS IS
ALONG AND WEST OF A SURFACE BOUNDARY EXTENDING FROM ROUGHLY
PRESCOTT ARKANSAS TO LUFKIN TEXAS. STRONG TO SEVERE THUNDERSTORMS
CONTINUE EAST OF THIS BOUNDARY AND FURTHER CONVECTIVE DEVELOPMENT
IS POSSIBLE THROUGH THE REMAINDER OF THE WATCH PERIOD. /05/

&&

.PREV DISCUSSION... /ISSUED 305 AM CDT SAT APR 24 2010/

DISCUSSION...
IMPRESSIVE MCS PUSHING ACROSS EAST TEXAS CONTINUES TO SLIDE EAST-
NORTHEAST TOWARD SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA EARLY
THIS MORNING. 06Z KSHV FORECAST SOUNDING INDICATES IMPRESSIVE CAPE
VALUES OVER 3500 J/KG ALONG WITH WITH LIFTED INDICES AROUND -11.
HOWEVER...MARGINAL CAP REMAINS IN PLACE...CREATING A CHALLENGING
FORECAST FOR THE NEXT 12 HOURS. CURRENTLY...TORNADO WATCH REMAINS
IN EFFECT THROUGH 8AM AREAWIDE.

WENT AHEAD WITH HIGHER POPS ACROSS THE AREA DUE TO WIDESPREAD
STRATIFORM RAIN BEHIND THE CONVECTIVE COMPLEX. WILL LIKELY HAVE TO
ADJUST POPS ACCORDINGLY LATER THIS MORNING DEPENDING ON CONVECTIVE
TRENDS. BY 18Z...EXPECTING SEVERE WEATHER THREAT TO DIMINISH WITH
ONLY ISOLATED THUNDER EMBEDDED IN REMAINING SHOWERS.

SURFACE LOW...PROVIDING ENHANCED PRECIPITATION THIS MORNING...WILL
SLIDE NORTHEAST ACROSS THE REGION TODAY. PRESSURE GRADIENT
FORECAST TO INCREASE WITHIN THE VICINITY OF THE LOW CREATING WIND
SPEEDS AROUND LAKE WIND ADVISORY CRITERIA. WILL ISSUE THE ADVISORY
EFFECTIVE FROM 9 AM TO 9 PM. PRESSURE GRADIENT SHOULD DECREASE
THIS EVENING AS THE ATMOSPHERE STABILIZES AND THE LOW SHIFTS NORTH
OF THE REGION.

FORECAST DRIES OUT CONSIDERABLY FOR SUNDAY THROUGH THE REMAINDER
OF THE WORK WEEK. A WEAK FRONTAL BOUNDARY FORECAST TO SLIDE SOUTH
THROUGH THE REGION MONDAY NIGHT PROVIDING A SLIGHT CHANCE OF
CONVECTION. OTHERWISE...HIGH PRESSURE BEHIND THE FRONT SHIFTS EAST
BY WEDNESDAY BRINGING A RETURN FLOW OF WARM GULF MOISTURE.

OTHERWISE...NEXT SIGNIFICANT PRECIPITATION EVENT ASSOCIATED WITH A STRONG
STORM SYSTEM EARLY NEXT WEEKEND. /05/

AVIATION...
LINE OF TSTMS TO MOVE ACROSS ERN TX...NRN LA...AND SRN AR DURING 08Z
THROUGH 14Z THIS SATURDAY MORNING WITH CEILINGS AND VSBYS IN THE
MVFR AND IFR CATEGORIES ACCORDINGLY.  WITH PASSAGE OF LINE OF STRONG
TO SEVERE TSTMS...EXPECT IMPROVING CONDITIONS BY LATE SATURDAY
MORNING FROM W TO E THROUGH THIS AFTERNOON TO VFR AS DRY SLOTTING
AND NEGATIVE VORTICITY ADVECTION DEVELOP.  VIII.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  77  56  78  54  80 /  70  10  10  10  10
MLU  79  55  77  54  75 /  70  10  10  10  10
DEQ  75  52  73  50  73 /  60  10  10  10  10
TXK  76  56  75  53  76 /  60  10  10  10  10
ELD  76  54  76  52  78 /  70  10  10  10  10
TYR  79  52  77  53  80 /  70  10  10  10  10
GGG  78  54  78  54  80 /  70  10  10  10  10
LFK  80  54  80  52  82 /  60  10  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

05/08
Hazardous weather outlook, Apr 24, 5:46 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
546 AM CDT SAT APR 24 2010

ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ152-153-165>167-
251100-
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION AR-CADDO-BOSSIER-
WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-
JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
546 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA AND EAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A STRONG STORM SYSTEM WILL CONTINUE PROGRESSING NORTHEAST ACROSS THE
FOUR STATE REGION THROUGH THE MORNING HOURS. SOME STORMS WILL BE
CAPABLE OF PRODUCING HEAVY RAIN...ALONG WITH THE POSSIBILITY OF
DAMAGING WINDS AND ISOLATED TORNADOES.

ADDITIONALLY...WINDS WILL INCREASE TODAY AS A SURFACE LOW SLIDES
ACROSS THE REGION. WIND SPEEDS OF AROUND 20 MPH WITH HIGHER GUSTS
CAN BE EXPECTED THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
OFFICIALS WILL REMAIN ACTIVATED THROUGH THIS MORNING.
OTHERWISE...FURTHER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND
TONIGHT.

ARZ050-051-059-OKZ077-TXZ096-097-108>112-124>126-136>138-149>151-
251045-
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
CHEROKEE-RUSK-PANOLA-
540 AM CDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

WINDS WILL INCREASE TODAY AS A SURFACE LOW SLIDES ACROSS THE
REGION. WIND SPEEDS OF AROUND 20 MPH WITH HIGHER GUSTS CAN BE
EXPECTED THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY
MANAGEMENT OFFICIALS IS NOT EXPECTED FOR TODAY OR TONIGHT.

05

In the hours before

Special weather statement, Apr 24, 5:08 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 AM CDT SAT APR 24 2010

ARZ073-LAZ005-006-241045-
LINCOLN-UNION-
508 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 545 AM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTH CENTRAL ARKANSAS...
     UNION...
IN NORTH CENTRAL LOUISIANA...
     UNION AND LINCOLN...

INCLUDING THE FOLLOWING LOCATIONS...
     HUTTIG...LAPILE...LAWSON...STRONG...URBANA...BERNICE AND
     FARMERVILLE...

AT 507 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BERNICE TO 8 MILES
EAST OF FARMERVILLE...OR ALONG A LINE EXTENDING FROM 16 MILES SOUTH
OF JUNCTION CITY TO 13 MILES NORTH OF CLAIBORNE...MOVING NORTHEAST AT
65 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THESE STORMS. SHOULD THESE STORMS INTENSIFY...A SEVERE
THUNDERSTORM WARNING WILL BE NEEDED.

15
Special weather statement, Apr 24, 5:12 AM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
512 AM CDT SAT APR 24 2010

LAZ001-002-010-TXZ151-241115-
BOSSIER-CADDO-DE SOTO-PANOLA-
512 AM CDT SAT APR 24 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 615 AM CDT...FOR THE FOLLOWING
PARISHES AND COUNTIES...

IN NORTHWEST LOUISIANA...
     CADDO...BOSSIER AND DE SOTO...
IN NORTHEAST TEXAS...
     PANOLA...

INCLUDING THE FOLLOWING LOCATIONS...
     BOSSIER CITY...EASTWOOD...HAUGHTON...RED CHUTE...SHREVEPORT AND
     STONEWALL...

AT 512 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM 11 MILES NORTH OF LOGANSPORT...OR 19 MILES EAST
OF CARTHAGE...MOVING NORTHEAST AT 45 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM WILL BE MOVING INTO SHREVEPORT AND BOSSIER CITY.

13
Local storm report, Apr 24, 5:40 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
540 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 AM     HAIL             SHREVEPORT              32.47N 93.80W
04/24/2010  E1.00 INCH       CADDO              LA   NWS EMPLOYEE

            IN THE SOUTHEAST PART OF TOWN

&&

12
Local storm report, Apr 24, 5:50 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
550 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     HAIL             2 N STONEWALL           32.29N 93.82W
04/24/2010  E1.50 INCH       DE SOTO            LA   PUBLIC

0545 AM     HAIL             5 S BOSSIER CITY        32.45N 93.66W
04/24/2010  E0.88 INCH       BOSSIER            LA   AIRPLANE PILOT

            JUST NORTH OF TAYLORTOWN

&&

12
Local storm report, Apr 24, 6:01 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
601 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     HAIL             9 S SHREVEPORT          32.34N 93.80W
04/24/2010  E1.00 INCH       CADDO              LA   NWS EMPLOYEE

&&

12
Local storm report, Apr 24, 6:03 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
603 AM CDT SAT APR 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     HAIL             9 SE SHREVEPORT         32.38N 93.69W
04/24/2010  E1.00 INCH       CADDO              LA   NWS EMPLOYEE

&&

12

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 3:06 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more18 hr
Apr 24, 5:25 AM CDTSevere Thunderstorm WarningSHVUnion50 min
Apr 24, 5:40 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, Webster35 min
Apr 24, 5:51 AM CDTTornado WarningSHVBossier, Claiborne, Webster39 min
Apr 24, 5:54 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln, Union51 min
Apr 24, 7:07 AM CDTSevere Thunderstorm WarningSHVUnion38 min
Apr 24, 7:12 AM CDTTornado WarningSHVUnion33 min
Apr 24, 7:23 AM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine52 min
Apr 24, 7:43 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine47 min
Apr 24, 8:01 AM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Natchitoches, Red River, Winn44 min
Apr 24, 8:38 AM CDTSevere Thunderstorm WarningSHVGrant, Jackson, Natchitoches, Winn52 min
Apr 23, 7:22 PM CDTSevere Thunderstorm WarningSHVHempstead, Nevada38 min
Apr 23, 7:30 PM CDTTornado WarningSHVLafayette, Miller45 min
Apr 23, 7:45 PM CDTTornado WarningSHVHempstead, Nevada45 min
Apr 23, 8:12 PM CDTTornado WarningSHVLafayette, Miller48 min
Apr 24, 3:55 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Nevada, Sevier50 min

Nearby

Tornado Warnings in Louisiana, 2010Tornado Warnings in Arkansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.